Volume 11, issue 4 (2011)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 23
Issue 9, 3909–4400
Issue 8, 3417–3908
Issue 7, 2925–3415
Issue 6, 2415–2924
Issue 5, 1935–2414
Issue 4, 1463–1934
Issue 3, 963–1462
Issue 2, 509–962
Issue 1, 1–508

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
On the mapping space homotopy groups and the free loop space homology groups

Takahito Naito

Algebraic & Geometric Topology 11 (2011) 2369–2390
Bibliography
1 J Block, A Lazarev, André–Quillen cohomology and rational homotopy of function spaces, Adv. Math. 193 (2005) 18 MR2132759
2 U Buijs, A Murillo, The rational homotopy Lie algebra of function spaces, Comment. Math. Helv. 83 (2008) 723 MR2442961
3 M Chas, D Sullivan, String topology, to appear in Ann. of Math. $(2)$ arXiv:math.GT/9911159
4 K T Chen, Pullback de Rham cohomology of the free path fibration, Trans. Amer. Math. Soc. 242 (1978) 307 MR0478190
5 Y Félix, S Halperin, J C Thomas, Differential graded algebras in topology, from: "Handbook of algebraic topology" (editor I M James), North-Holland (1995) 829 MR1361901
6 Y Félix, S Halperin, J C Thomas, Rational homotopy theory, Graduate Texts in Math. 205, Springer (2001) MR1802847
7 Y Félix, J Oprea, D Tanré, Algebraic models in geometry, Oxford Graduate Texts in Math. 17, Oxford Univ. Press (2008) MR2403898
8 Y Félix, J C Thomas, Monoid of self-equivalences and free loop spaces, Proc. Amer. Math. Soc. 132 (2004) 305 MR2021275
9 Y Felix, J C Thomas, M Vigué-Poirrier, The Hochschild cohomology of a closed manifold, Publ. Math. Inst. Hautes Études Sci. (2004) 235 MR2075886
10 K Gruher, P Salvatore, Generalized string topology operations, Proc. Lond. Math. Soc. $(3)$ 96 (2008) 78 MR2392316
11 S Halperin, J M Lemaire, Notions of category in differential algebra, from: "Algebraic topology—rational homotopy (Louvain-la-Neuve, 1986)" (editor Y Felix), Lecture Notes in Math. 1318, Springer (1988) 138 MR952577
12 K Hess, P E Parent, J Scott, CoHochschild homology of chain coalgebras, J. Pure Appl. Algebra 213 (2009) 536 MR2483836
13 J D S Jones, Cyclic homology and equivariant homology, Invent. Math. 87 (1987) 403 MR870737
14 G Lupton, S B Smith, Rationalized evaluation subgroups of a map. I: Sullivan models, derivations and $G$–sequences, J. Pure Appl. Algebra 209 (2007) 159 MR2292124
15 W S Massey, Singular homology theory, Graduate Texts in Math. 70, Springer (1980) MR569059
16 J McCleary, A user's guide to spectral sequences, Cambridge Studies in Advanced Math. 58, Cambridge Univ. Press (2001) MR1793722
17 J M Møller, M Raussen, Rational homotopy of spaces of maps into spheres and complex projective spaces, Trans. Amer. Math. Soc. 292 (1985) 721 MR808750
18 P Selick, Introduction to homotopy theory, Fields Institute Monogr. 9, Amer. Math. Soc. (1997) MR1450595
19 J P Serre, Homologie singulière des espaces fibrés. Applications, Ann. of Math. $(2)$ 54 (1951) 425 MR0045386
20 M Vigué-Poirrier, Décompositions de l'homologie cyclique des algèbres différentielles graduées commutatives, $K$–Theory 4 (1991) 399 MR1116926
21 G W Whitehead, Elements of homotopy theory, Graduate Texts in Math. 61, Springer (1978) MR516508